# SDR SWAA020620

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 60,931 hours, 64,947 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 6546205
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT NOSE GEAR DOOR CAME OPEN DURING FLT.  REMOVED AND REPLACED RT NOSE GEAR DOOR LINK PER MM.
